Discrepancy estimates for a class of normal numbers
Acta Arithmetica, Tome 62 (1992) no. 3, pp. 271-284
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Yoshinobu Nakai 1 ; Iekata Shiokawa 1
@article{10_4064_aa_62_3_271_284,
author = {Yoshinobu Nakai and Iekata Shiokawa},
title = {Discrepancy estimates for a class of normal numbers},
journal = {Acta Arithmetica},
pages = {271--284},
year = {1992},
volume = {62},
number = {3},
doi = {10.4064/aa-62-3-271-284},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-62-3-271-284/}
}
TY - JOUR AU - Yoshinobu Nakai AU - Iekata Shiokawa TI - Discrepancy estimates for a class of normal numbers JO - Acta Arithmetica PY - 1992 SP - 271 EP - 284 VL - 62 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-62-3-271-284/ DO - 10.4064/aa-62-3-271-284 LA - en ID - 10_4064_aa_62_3_271_284 ER -
Yoshinobu Nakai; Iekata Shiokawa. Discrepancy estimates for a class of normal numbers. Acta Arithmetica, Tome 62 (1992) no. 3, pp. 271-284. doi: 10.4064/aa-62-3-271-284
Cité par Sources :